# SDR SABA020020

- Difficulty date: February 14, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N959A
- Make and model: Bag JETSTM3201
- Aircraft serial: 959
- Aircraft time: 15,096 hours, 20,786 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: AH084357
- Part serial: PW097
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIRCRAFT 959 ON FLIGHT 5001 FROM HTS TO CLT.  DURING TAXI OUT FOR DEPARTURE AT HTS THE LEFT BRAKE PRESSURE INDICATED ZERO AND THE LEFT BRAKE DID NOT RESPOND TO PEDAL INPUT.  NO EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO THE GATE WITH NO OTHER PROBLEMS.  MAINTENANCE FROM CLT TIGHTENED LOOSE WIRE ON THE BRAKE PRESSURE TRANSMITTER.  THE LEFT BRAKE SHUTTLE VALVE WAS FOUND TO BE LEAKING.  MAINTENANCE REMOVED AND REPLACED THE SHUTTLE VALVE.  OPS CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
